# SDR 2007UALA03022

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 49,336 hours, 34,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL FLOW.  FOUND BURNED WIRE AT FIREWALL CONNECTOR.
